# SDR C2XA97IA197

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12009660003
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT VERTICLE SUPPORT ON FRAME 13 WAS FOUND TO BE CRACKED.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EMB120 SRM 51-70-05 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
